Georgian Mathematical Journal, ( ISI ), Volume (23), No (1), Year (2016-2) , Pages (1-7)

Title : ( The Annihilating-Ideal graph of A Lattice )

Authors: مژگان افخمی گلی , solmaz bahrami , Kazem Khashyarmanesh , faezeh shahsavar ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

‎Let L be a lattice with a least element called zero and denoted by 0‎.‎The annihilating-ideal graph of L ‎, ‎denoted by‎ AG(L), ‎is a graph whose vertex-set is the set of all nontrivial ideals of L and‎, ‎for every‎ ‎two distinct vertices I and J, ‎I is adjacent to J if and only if I ^ J={0}. ‎In this paper‎, ‎we study some properties of AG(L). ‎Also‎, ‎we completely determine when the annihilating-ideal graph is complete bipartite‎, ‎split and end-regular‎.


, Lattice‎, ‎Annihilating-ideal graph‎, ‎Split graph‎, ‎Simplicial
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {مژگان افخمی گلی and Bahrami, Solmaz and Khashyarmanesh, Kazem and Shahsavar, Faezeh},
title = {The Annihilating-Ideal graph of A Lattice},
journal = {Georgian Mathematical Journal},
year = {2016},
volume = {23},
number = {1},
month = {February},
issn = {1072-947X},
pages = {1--7},
numpages = {6},
keywords = {Lattice‎; ‎Annihilating-ideal graph‎; ‎Split graph‎; ‎Simplicial vertex},


%0 Journal Article
%T The Annihilating-Ideal graph of A Lattice
%A مژگان افخمی گلی
%A Bahrami, Solmaz
%A Khashyarmanesh, Kazem
%A Shahsavar, Faezeh
%J Georgian Mathematical Journal
%@ 1072-947X
%D 2016